MedElevator Войти в исследования
← Поиск публикаций
Archives de pediatrie : organe officiel de la Societe francaise de pediatrie · 2023

Iatrogenic Cushing syndrome in a child due to erroneous compounding of omeprazole containing glucocorticoid: A case report and literature review.

ОбзорКлинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jordens Q, Sevenants L, de Zegher F, Mekahli D, Casteels K

Аннотация

A 3-month-old infant was examined for inconsolable crying with polydipsia, polyuria, and rapid weight gain. Unexpectedly, the symptoms resolved spontaneously during hospitalization but were aggravated 2 weeks after discharge, with the patient presenting a Cushingoid appearance. Investigations ruled out diabetes mellitus and nephrogenic diabetes insipidus but indicated adrenocortical suppression by exogenous glucocorticoids, which were discovered via toxicologic analysis of her previously compounded omeprazole suspension. After discontinuing the omeprazole suspension, the infant recovered fully and the laboratory results normalized. This case shows us that the assumption of appropriate medication intake may conceal unexpected medication errors. Following this case, the current literature on the benefits and risks of compounding and its impact on patient health is discussed.

Предметные рубрики MeSH